# SDR SWAA2016112809931

- Difficulty date: November 23, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 51,225 hours, 29,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY M1675 FAILED CAPACITY CHECK.    R & R THE BATTERY IAW AMM.
